MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATUN REV FEM STRGHT STEM WRNCH; WRENCHES

DEPUY IRELAND 9616671 ATUN REV FEM STRGHT STEM WRNCH; WRENCHES
Catalog Number 254600527
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tightening screw is cross threaded or frozen in place.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN REV FEM STRGHT STEM WRNCH
Common Device Name
WRENCHES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7876664
Report Number1818910-2018-69395
Device Sequence Number2049492
Product Code HXC
UDI-Device Identifier10603295496236
UDI-Public10603295496236
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600527
Device Lot NumberGB108365
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer09/19/2018
09/25/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date09/20/2018
09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1